Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

40 yrs old, naturally concieved. Advised to take ASA, Folvite, Duphaston and HCG injection. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hello Doctor,
I am 40 yrs old and am 11 weeks pregnant. this is my 1st naturally conceived pregnancy. I have been advised to take ASA-50 mg + FOLVITE 5mg + DUPHASTON 10 mg + DUVADILAN 10 mg everyday and HCG injections every week. Is this okay?
Posted Sat, 21 Sep 2013 in Pregnancy
Answered by Dr. Rhea Chanda 39 minutes later
Brief Answer:
continue the medicines given to you

Detailed Answer:

You are in the risk category in your pregnancy due to your age . So it's better to take all possible precautions at this time . You can take all the medicines prescribed to you.

Apart from that some blood tests like triple marker are important . I'm sure your doctor will advise it when it's necessary . You can take frolic acid and vitamins as prescribed . HGG in will help sustain the pregnancy. And all the drugs are safe in this circumstances.

Be sure to have regular follow ups and scans . Avoid stress and heavy work.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor